Browse by Person

View wider browse menu Up a level
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Awodey, S, Gambino, N and Sojakova, K (2017) Homotopy-initial algebras in type theory. Journal of the ACM, 63 (6). ISSN 1535-9921

Awodey, S, Gambino, N and Palmgren, E (2015) Introduction – from type theory and homotopy theory to univalent foundations. Mathematical Structures in Computer Science, 25 (05). pp. 1005-1009. ISSN 0960-1295

Awodey, S, Gambino, N, Lumsdaine, PL et al. (1 more author) (2009) Lawvere–Tierney sheaves in Algebraic Set Theory. The Journal of Symbolic Logic, 74 (03). pp. 861-890. ISSN 0022-4812

This list was generated on Sun Sep 13 01:43:58 2020 BST.